# SDR UALA2010110504113

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 72,925 hours, 21,184 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20046
- Part serial: 94
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID NOTICED BENEATH RT MAIN TRUCK UNDER 30 DROPS IAW MIN.  UPON ARRIVAL TO GATE, NO LEAKS NOTED.  RT TILT ACTUATOR HAS SOME SIGNS OF MINOR LEAKAGE, BUT NO LEAKAGE NOTED AT GATE.  REPLACED TILT ACTUATOR, OPS CHECKS GOOD.
